IJPAM: Volume 83, No. 1 (2013)

A SUBCLASS OF MULTIVALENT FUNCTIONS WITH
NEGATIVE COEFFICIENTS DEFINED BY
GENERALIZED FRACTIONAL CALCULUS

N. Magesh$^1$, V. Prameela$^2$
$^1$PG and Research Department of Mathematics
Government Arts College (Men)
Krishnagiri, 635001, Tamilnadu, INDIA
$^2$Department of Mathematics
Adhiyamaan College of Engineering (Autonomous)
Hosur, 635109, Tamilnadu, INDIA


Abstract. In this paper we defined two new subclasses of multivalent functions associated with generalized fractional calculus operator. We obtained coefficients extimates, distortion bounds, extreme points, neighborhood property, inclusion results, modified Hadamard product. Further, we discussed radii of starlikeness and convexity, results on quasi Hadamard product and class preserving integral operator for functions in the newly defined subclass.

Received: September 11, 2012

AMS Subject Classification: 30C45

Key Words and Phrases: starlike functions, convex functions, multivalent functions, incomplete beta function, generalized fractional calculus

Download paper from here.



DOI: 10.12732/ijpam.v83i1.6 How to cite this paper?
Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 83
Issue: 1